# SDR SIMA20250423001

- Difficulty date: April 23, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N790MK
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 51,327 hours, 33,169 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Filter
- Part number: 10017712
- Condition: Dirty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 FAIL IN FLIGHT. LEVEL AT 10000'. CHECKLIST CLEARED THE FAULT. BLEED 1 FAIL AGAIN IN FLIGHT AND CABIN PRESSURE BEGAN TO RISE. LAST NOTED WAS 6000 CABIN ALT. EMERGENCY DECLARED. T/S PER FIM 36-11-00-810-809-A00 RAR RH SIDE TORQUE MOTOR CONTROL FILTER ON #1 ENG SECURED AND TORQUED FWD SERVO LINES. IAW EMB 170 AMM 36-11-06 OPS CHECK GOOD IAW EMB 175AMM 36-11-00
